Modified propagation equations for soliton transmission in a polarization-division multiplexing system

C. F. Chen, S. Chi, J. C. Dung

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The modified coupled averaged propagation equations describing the orthogonally polarized soliton propagation in a random birefringent fibre are derived. These include the third-order dispersion and Raman shift terms. Using these equations, the effects of the third-order dispersion and Raman shift terms are found to reduce the soliton interactions in a polarization-division multiplexing transmission system.

Original languageEnglish
Pages (from-to)893-898
Number of pages6
JournalOptical and Quantum Electronics
Volume29
Issue number9
DOIs
StatePublished - 1997

Fingerprint

Dive into the research topics of 'Modified propagation equations for soliton transmission in a polarization-division multiplexing system'. Together they form a unique fingerprint.

Cite this